RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1996, Number 4, Pages 35–38 (Mi ivm1569)  

Generalization and application of a theorem of Radon

I. R. Kayumov


Full text: PDF file (182 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1996, 40:4, 33–36

Bibliographic databases:
Received: 19.04.1994
Revised: 31.01.1995

Citation: I. R. Kayumov, “Generalization and application of a theorem of Radon”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, no. 4, 35–38; Russian Math. (Iz. VUZ), 40:4 (1996), 33–36

Citation in format AMSBIB
\Bibitem{Kay96}
\by I.~R.~Kayumov
\paper Generalization and application of a theorem of Radon
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1996
\issue 4
\pages 35--38
\mathnet{http://mi.mathnet.ru/ivm1569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1424411}
\zmath{https://zbmath.org/?q=an:0872.30006}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1996
\vol 40
\issue 4
\pages 33--36


Linking options:
  • http://mi.mathnet.ru/eng/ivm1569
  • http://mi.mathnet.ru/eng/ivm/y1996/i4/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:107
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020